# SDR SWI2025F01305

- Difficulty date: January 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 1-2 900 RH - COMPLY WITH TASK CARD 27-630-809 RH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1 (PN CC670-12272-1) (MRB 27-81-43-717), PART NUMBER:   - , SERIAL NUMBER: 15102, POSITION:   (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW RH WING SLAT 1-2 TOP FWD SLAT TRAK ROLLER PER CRJ900 AMM 27-81-43-400-801-A01. OPS CHECK GOOD AT THIS TIME PER CRJ900 AMM 27-50-00-710-801-A02.TOOL USED TUC4238, CAL DUE 31/AUG/2025.
